# SDR UPS98827324

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759223513
- Condition: Corroded
- Location: Bs 980-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 980-1070 ABOVE STR 33L, CARGO TRACK HAS HEAVY CORROSION.  REMOVED AND REPLACED CARGO TRACK IAW SRM 51-3-0.
